# SDR 2009FA0000001

- Difficulty date: January 5, 2009
- Submitted: January 5, 2009
- Operation: General aviation
- Aircraft: N507BW
- Make and model: Quartz 11E
- Aircraft serial: 1011
- Aircraft time: 52 hours
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Lack Of Lube
- Location: Ailerons
- Part time: 52 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT HAD AN ISSUE WITH THE AILERON CONTROL ON A FLT IN THE PATTERN.  THE AILERON CONTROL BECAME VERY STIFF DURING FLT ALTHOUGH ALL APPEARED NORMAL ON THE PREFLIGHT AND RUNUP . INSPECTED ACFT, FOUND THAT IT WAS VERY STIFF.  FOUND THE ISSUE TO BE THE LT AILERON PUSH ROD FWD ROD END AT THE BELLCRANK TO BE DRY DUE TO LACK OF LUBRICATION THIS HAPPENED AT ABOUT 50 HOURS TOTAL TIME.
